# SDR AALA201707069034

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 60,336 hours, 7,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037702
- Condition: Delaminated
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EXT EMER LIGHT LENS DELAMINATED ON THE INSIDE.  REMOVED AND REPLACED L1 DOOR EXIT EMERGENCY LIGHT LENS. ACCOMPLISH EMERGENCY LIGHT OPS TEST WITH TEST SWITCHES AS PER AMM 33-51-00. OPS CHECK NORMAL.
